| Model Number |
601184 |
| Medical Device Problem Code |
Application Program Problem: Dose Calculation Error (1189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical inc.Internal report number (b)(4).The device involved has not been received for evaluation and the investigation is ongoing at this time.A follow up will be submitted when the investigation results become available.
Event or Problem Description
As per reported by the user facility: delivery accuracy without alarming as identified by patients reporting that tpn orders only contain 50cc of 100cc overfill amount.No injuries were reported.
Additional Manufacturer Narrative
This report has been identified as b.Braun medical inc.Internal report number (b)(4).The device involved was received for evaluation.A volumetrics sequential run of 111ml for 8 stations concluding with 112ml for station 9 (for a total of 1000ml) tested in specification at 1000ml +/-2.7%.Based on the results of the investigation, the pump operated as intended.If additional pertinent information becomes available a follow-up report will be filed.